# SDR SWAA2021091508909

- Difficulty date: August 19, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- System (JASC): 5220 · Emergency Exits
- Part: Shield
- Condition: Cracked
- Location: Rt Ovrwg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT OVER WING EMERGENCY EXIT DOOR UPPER SNUBBER SHEILD CRACKED / REMOVED AND REPLACED RH AFT OVER WING EXIT DOOR UPPER SNUBBER GUARD IAW AMM SUBTASK 52-22-31-420-002 REV 74 AND IPC 53-13-51-10.WN0528
